# SDR DALA2021012900556

- Difficulty date: December 23, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Failed
- Location: Pass Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 842 DOOR DAMPER FAILED DURING TEST.  CORRECTIVE ACTION: REPLACED DAMPER, PER A320 FAM AMM 52-13-14-400-001-A.  OPERATIONS CHECK GOOD.
